# SDR UPS06846846

- Difficulty date: April 25, 2006
- Submitted: May 12, 2006
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 61,409 hours, 25,631 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rws 467
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LWR SURFACE BETWEEN F/S AND C/S JUST INBD OF XRS 463 NR 4 ALT TANK.  CUT OUT SKIN DAMAGE AT WING STA XWS 467 IAW UPS EO DC8-5730-24293-A SAA EA NR 008-5710-01-A0156.  FABRICATED AND INSTALLED -1 FILLER, -2 DOUBLER, -3 EXTERNAL TRIPLER,-4 INTERNAL DOUBLER, -5 INTERNAL TRIPLER, AT WING STA XWS467 IAW DWG 5612385, UPS EO DC8-5730-24293-A SAA EA 008-5710-01-A0156,BAC MESG1-85371798-2, FAA FORM 8100-9.
